BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1997 >
Volume 23 Number 2 >

Please use this identifier to cite or link to this item:

Title: On the KAM - Theory Conditions for the Kirchhoff Top
Authors: Christov, Ognyan
Keywords: KAM-Theory
Kirchhoff Top
Abelian Integrals
Issue Date: 1997
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 23, No 2, (1997), 113p-124p
Abstract: In this paper the classical Kirchhoff case of motion of a rigid body in an infinite ideal fluid is considered. Then for the corresponding Hamiltonian system on the zero integral level, the KAM theory conditions are checked. In contrast to the known similar results, there exists a curve in the bifurcation diagram along which the Kolmogorov’s condition vanishes for certain values of the parameters.
Description: * Partially supported by Grant MM523/95 with Ministry of Science and Technologies.
ISSN: 1310-6600
Appears in Collections:Volume 23 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol23-num2-1997-p113-p124.pdf464.11 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License